# SDR SWIA202162556

- Difficulty date: August 16, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL ANGLE FROM FS409+128 TO FS559 IS CORRODED IN NUMEROUS AREAS.   (C-CHECK- RO 11/11/21)   REMOVED DAMAGE FROM LH FLOOR SILL ANGLE FROM FS 409+128 - FS 559 AND REOAIRED IAW REO 601R-53-41-2963 REV A DATED 2021-10-07 AND REO 601R-53-41-666 REV C DATED 2012-11-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
